Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Boyfriend's face read and dizzy spells

KOM2002 (question)  Boyfriend's face read and dizzy spells

Reply to Messages in thread:

reply ** Re: Boyfriend's face read and dizzy spells , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 27 Apr 2007 08:38
Boyfriend's face read and dizzy spells
From: ******
Date: Fri, 27 Apr 2007 03:42:44 +0200
Language: English

 


Reply to this message

Reply to all  

question
for the past three weeks, my boyfriends face is very red. He has dizzy spells everyday, hes over weight, takes sleeping pills, pain meds, pills for high bp, wellbuttrin, prozac and blood thinners and has drain tubes in his ears. Why is his face red?

How much is 6 + 7 :
Write Reply to Archive 222573

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Sat, 20 Jul 2019 17:47:48 +0200
KOM 2002